Scruffy - I was just talking to my friend on the phone - she had the immune response rash that you mentioned you had had with the intralipids. Like you it resulted in a chemical pregnancy. On her next cycle she was on IVIG. The rash disappeared when she took IVIG but she said to tell you that her FS in New York told her that if you get the rash then potentially you will need IVIG every 4 weeks throughout your entire pregnancy. I don't want to freak you out but wanted to pass on her experience so you can ask lots of questions. She followed this protocol and has a beautiful little baby boy.
April - I really feel for you. You are a brave lady.
Kiwi - I'll be checking on Wednesday. In the meantime the intralipids will be working away doing marvellous anti-inflammatory things.
AFM - Am injecting lucrin on a long cycle with my first blood-test on Thursday. I just need one embryo but two to transfer would be beyond wonderful!!! Please.
Like Scruffy and Helen I will then be on the IVIG in my case due to TNF alpha of 37.